Translator Disclaimer
July 2019 Stability and non-stability of generalized radical cubic functional equation in quasi-$\beta$-Banach spaces
Iz-iddine EL-Fassi, John Michael Rassias
Tbilisi Math. J. 12(3): 175-190 (July 2019). DOI: 10.32513/tbilisi/1569463242

Abstract

The object of this paper is to solve the generalized radical cubic functional equation, and discuss the stability problem in quasi-$\beta$-Banach spaces and then the stability by using subadditive and subquadratic functions in ($\beta, p$)-Banach spaces for the generalized radical cubic functional equation. Also certain non-stability results are investigated via specific counterexamples. Our results are generalization of the main results which are established by Z. Alizadeh and A. G. Ghazanfari in 2016.

Citation

Download Citation

Iz-iddine EL-Fassi. John Michael Rassias. "Stability and non-stability of generalized radical cubic functional equation in quasi-$\beta$-Banach spaces." Tbilisi Math. J. 12 (3) 175 - 190, July 2019. https://doi.org/10.32513/tbilisi/1569463242

Information

Received: 28 February 2017; Accepted: 15 August 2019; Published: July 2019
First available in Project Euclid: 26 September 2019

zbMATH: 07172333
MathSciNet: MR4012391
Digital Object Identifier: 10.32513/tbilisi/1569463242

Subjects:
Primary: 41A30
Secondary: 39B52‎, 39B82, 46L05

Rights: Copyright © 2019 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.12 • No. 3 • July 2019
Back to Top